advertisement
Question
Posted by: Nades | 2008/12/02

new on nur-isterate...

i have just gone for my 3rd Nur-Isterate injection but have not had my period. A few days before I went for the 2nd injection I did get my period. Now I am becoming concerned as I haven' t had my period before the 3rd injection.
Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal not to have periods on Nuristerate.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement